EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 19, No. 1, pp. 3-12 (2000)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Geometry of Numerical Ranges in Locally m-Convex *-Algebras

Th. Chryssakis

Dept. Math. Univ., Panepostimiopolis, Athens 15784, Greece

Abstract: In this paper we examine the symmetry of numerical ranges in a unital locally $m$-convex $C^*$- algebra of a given element and its adjoint, with respect to a rotated real-axis, where the rotation angle depends on the value of the positive linear forms of the algebra (states) at the unit element of the algebra.

Keywords: numerical, k-numerical, matrix numerical and Bonsal numerical ranges, k-states, locally m-convex, *- and $C^*$-algebras, *-representations

Classification (MSC2000): 46H99, 46K99

Full text of the article:

Electronic fulltext finalized on: 25 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition